| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that the main keypad was unresponsive.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.The interface pcb assembly was replaced to resolve the reported issue.After completing unrelated repairs, proper device operation was observed through functional and performance testing and the device was, subsequently, returned to the customer for use.The replaced interface pcb was returned to stryker product analysis center (pac) for further investigation.The pac technician found u5 shorted.Stryker determined that the cause of the reported issue was due to the shorted integrated circuit, designator u5.
Event or Problem Description